Aleve - Caplets - 150 CP

Aleve

Aleve - Caplets - 150 CP

 (0)

Aleve

  • Regular Price: $20.34
  • $16.27

+ -

All day strong.

Active Ingredients

(In Each Caplet): Naproxen Sodium 220 mg (Naproxen 200 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug)

Inactive Ingredients

FD&C Blue #2 Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Povidone; Talc; Titanium Dioxide; Each Caplet Contains: Sodium 20 mg

Uses

Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold; temporarily reduces fever. Strength to last all day.

Purpose

Pain Reliever, Fever Reducer

 

Customer reviews

There are no reviews yet

 

We Also Recommend